# SDR V0XD201812187005

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 33,919 hours, 25,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67035552005
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND, AFT LOWER TRACK BRACKET IS CRACKED.  CORRECTIVE ACTION: REMOVED AND REPLACED AFT CARGO DOOR, AFT LOWER TRACK BRACKET(PN: MM670-35552-005) IAW CRJ 700 SRM 51-42-21, AND 51-42-06
